# SDR VNAA202401040031

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 19,870 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Location: Fwd Baggage Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (5EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  CORROSION ON BRACKETS, MACHINED (5EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-10-001-001-A01 CRJ900 SRM 51-42-22-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
